Counting divisors of Lucas numbers

被引:2
|
作者
Moree, P [1 ]
机构
[1] Max Planck Inst Math, D-53225 Bonn, Germany
关键词
D O I
10.2140/pjm.1998.186.267
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
The Lucas numbers L-n are defined by L-0 = 2, L-1 = 1 and the recurrence L-n = Ln-1 + Ln-2. An estimate for the number of m less than or equal to x such that m divides some Lucas number is established. This estimate has error of order x log(epsilon-1) x for every epsilon > 0.
引用
收藏
页码:267 / 284
页数:18
相关论文
共 50 条
  • [41] PRIME DIVISORS OF VANDERWAALS NUMBERS
    HOWARD, FT
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (07): : A782 - A782
  • [42] The ABC conjecture and prime divisors of the Lucas and Lehmer sequences
    Murty, R
    Wong, S
    [J]. NUMBER THEORY FOR THE MILLENNIUM III, 2002, : 43 - 54
  • [43] AN IDENTITY INVOLVING THE LUCAS NUMBERS AND STIRLING NUMBERS
    Liu, Guodong
    [J]. FIBONACCI QUARTERLY, 2008, 46-47 (02): : 136 - 139
  • [44] Mersenne numbers as a difference of two Lucas numbers
    Alan, Murat
    [J]. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 2022, 63 (03): : 269 - 276
  • [45] Fibonacci and Lucas Numbers of Factorials and Factorials of Fibonacci and Lucas
    Phunphayap, Phakhinkon
    Khemaratchatakumthorn, Tammatada
    Sumritnorrapong, Patcharee
    [J]. INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, 2022, 17 (01): : 11 - 19
  • [46] LUCAS-SIERPINSKI AND LUCAS-RIESEL NUMBERS
    Baczkowski, Daniel
    Fasoranti, Olaolu
    Finch, Carrie E.
    [J]. FIBONACCI QUARTERLY, 2011, 49 (04): : 334 - 339
  • [47] Sums of Pell/Lucas Polynomials and Fibonacci/Lucas Numbers
    Guo, Dongwei
    Chu, Wenchang
    [J]. MATHEMATICS, 2022, 10 (15)
  • [48] Perfect squares in the Lucas numbers
    Yabuta, M
    [J]. FIBONACCI QUARTERLY, 2002, 40 (05): : 460 - 466
  • [49] A generalization of a Lucas numbers identity
    Seiffert, HJ
    [J]. FIBONACCI QUARTERLY, 2002, 40 (02): : 184 - 186
  • [50] Identities for Fibonacci and Lucas numbers
    Grossman, George
    Zeleke, Aklilu
    Zhu, Xinyun
    [J]. NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, 2023, 29 (03) : 670 - 681